# SDR QXEA200700864

- Difficulty date: May 29, 2007
- Submitted: May 30, 2007
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 14,488 hours, 14,550 cycles
- System (JASC): 3150 · Central Warning
- Part: Unknown
- Condition: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2392: AFTER START UP, PROP DEICE CAUTION LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO BLOCK.  MAINTENANCE INTERROGATED CDS.  NO PROP DEICE FAULTS NOTED.  CLEARED NR 1 AND 32 PROP DEICE NVM.  PERFROMED FUNCTIONAL TEST OF THE PROP ICING SYSTEM IAW Q400 AMM 30-61-00, PAGES 501-502.  FUNCTIONAL TEST GOOD.  PROP DEICE CAUTION LIGHT DID NOT ILLUMINATE.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
